# SDR IPXA2017050116656

- Difficulty date: April 17, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E BEADED DOUBLER AT  XOS. 643.5- XOS 648.2 IS CRACKED.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG. 205.  MAJOR
